Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Can benicar be the cause of male infertility ?

can benicar cause male infertility
Asked On : Thu, 29 Sep 2011
Answers:  2 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello, welcome to Healthcaremagic. Benicar is a angiotensin II receptor antagonist used for treatment of hypertention. It is known to cause renal disorders but there is no data showing its side effect on male fertility. So it can be considered safe for male sexual health. Wish you good health.
Answered: Fri, 30 Sep 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Benicar is an anti hypertensive and it does not affect the fertility of males in any way . It might cause sexual dysfunction to some extent and cause a decreased libido with erectile dysfunction but it does not have any effect on the sperm concentration or their quality at all.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 1 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor